English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Rough solutions of Einstein vacuum equations in CMCSH gauge

Wang, Q. (2014). Rough solutions of Einstein vacuum equations in CMCSH gauge. Communications in Mathematical Physics, 328(3), 1275-1340. doi:10.1007/s00220-014-2015-z.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-001A-0DE9-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-001A-240C-3
Genre: Journal Article

Files

show Files
hide Files
:
1201.0049.pdf (Preprint), 969KB
Name:
1201.0049.pdf
Description:
File downloaded from arXiv at 2014-07-30 12:03
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CMP328_1275.pdf (Any fulltext), 769KB
Name:
CMP328_1275.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wang, Qian1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc,Mathematics, Differential Geometry, math.DG
 Abstract: In this paper, we consider very rough solutions to Cauchy problem for the Einstein vacuum equations in CMC spacial harmonic gauge, and obtain the local well-posedness result in $H^s, s>2$. The novelty of our approach lies in that, without resorting to the standard paradifferential regularization over the rough, Einstein metric $\bg$, we manage to implement the commuting vector field approach to prove Strichartz estimate for geometric wave equation $\Box_\bg \phi=0$ directly.

Details

show
hide
Language(s):
 Dates: 2011-12-292014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1201.0049
DOI: 10.1007/s00220-014-2015-z
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 328 (3) Sequence Number: - Start / End Page: 1275 - 1340 Identifier: ISSN: 0010-3616
CoNE: /journals/resource/954925392313